Doctor insights on:
Advair Cause Headaches
Maybe yes: Many medications list headaches as a possible side effect. However, headaches are common in people, whether or not they are taking medication. If one gets headaches right after each dose of advair, advair may well be the cause. Advair has 2 ingredients, so one can try them individually to see if either cause a headache. One can also ask to try symbicort, which is a little different from advair. ...Read moreSee 1 more doctor answer
Also called cephalalgia, is pain anywhere in the region of the head or neck, & can be a symptom of a number of conditions affecting those areas. It originates from pain-sensitive structures such as cranium, muscles, nerves, vessels, subcutaneous tissues, eyes, ears, sinuses & mucous membranes. It is non-specific symptom & can be primary such as tension ha, or secondary ...Read more
Not typically: Advair won't typically cause headaches, but if you have rule out all other potential causes, you may just stop it for a few days or switch to a different similar preparation and see if that makes a difference. I'd consult with your doc first, though, because stopping advair on your own may cause your asthma to flare up, so you will need a back up plan if you stop it. ...Read more
Im constantly feeling hungry, tired & severe headache. I take advair, Cingular fluticoasone & I have birth control implant. Any idea on what's goin on?
I have had a cough that leads to short of breath for 2months vomiting headache nausea dizziness swoll lymphnod etc what can be the cause of this cough?
Think i took advair 350/50 earlier tonite, and just took it half an hour ago. Will this cause a problem? Took diltazem 120 mg at 7:45 bpis ok
Unlikely: Unlikely to cause problems in a one-time occurrence, but it is not recommended to use it this way. Excess of the salmeterol component, (the larger of the 2 numbers) may cause some increased heart rate and raise blood pressure, but you have said that your pressure is ok. Btw, i suspect you may really be using a 250/50 formulation. ...Read moreSee 1 more doctor answer
I am getting regular headaches when I spend lot of time in my own flat , what could be the cause for this ?
Multiple Causes: There could be a multitude of contributing factors, caffeine withdrawal is common if you are were a daily coffee drinker and have cut back. Also the location of the headaches are important and if they are around your eyes, these could be secondary to sinus pressure, which could be caused by an allergen sensitivity such as mold, animal danders or dust mites in your residence. I suggest that you discuss this with your physician in detail. ...Read moreSee 2 more doctor answers
See your doctor: Headaches can be caused by a number of possibilities. These include hormonal fluctuations, dehydration, muscle tension, sinus/allergy issues, infections, migraines, tumors, and a number of other medical issues. Best to see your doctor to narrow the cause. ...Read moreSee 2 more doctor answers
CHRONIC HEADACHE: Recurrent episodic headache can be migraine, migraine headache is episodic, frontal , throbbing, associated with nausea, vomiting, light and noise intolerance. If your headache is coming more than once a week, you need to see your doctor to start you on a preventive medication. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Can a goiter cause headaches?
- Can chores cause a headache?
- Do wisdom teeth cause headaches?
- Ask a doctor a question free online
- Cause swollen glands neck fatigue appetite headache eyes
- Pimple cause headache
- Does gastritis cause headaches?
- Can fluid in ear cause headache?
- Talk to a urgent care specialist online for free